AMS eContent Search Results
Matches for: msc=(11G40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 101 found      Go to page: 1 2 3 4

[1] Andrzej Dąbrowski and Lucjan Szymaszkiewicz. Orders of Tate-Shafarevich groups for the Neumann-Setzer type elliptic curves. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Kâzım Büyükboduk. On the Iwasawa theory of CM fields for supersingular primes. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Kohen and Ariel Pacetti; with an Appendix by Marc Masdeu. On Heegner points for primes of additive reduction ramifying in the base field. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Peter Bruin and Andrea Ferraguti. On $L$-functions of quadratic $\mathbb{Q}$-curves. Math. Comp. 87 (2018) 459-499.
Abstract, references, and article information   
View Article: PDF

[5] Matteo Longo and Zhengyu Mao. Kohnen's formula and a conjecture of Darmon and Tornar\'{\i}a. Trans. Amer. Math. Soc. 370 (2018) 73-98.
Abstract, references, and article information   
View Article: PDF

[6] Yi Ouyang and Shenxing Zhang. Birch's lemma over global function fields. Proc. Amer. Math. Soc. 145 (2017) 577-584.
Abstract, references, and article information   
View Article: PDF

[7] Henri Darmon and Victor Rotger. Diagonal cycles and Euler systems II: The Birch and Swinnerton-Dyer conjecture for Hasse-Weil-Artin $L$-functions. J. Amer. Math. Soc. 30 (2017) 601-672.
Abstract, references, and article information   
View Article: PDF

[8] Rachel Pries and Douglas Ulmer. Arithmetic of abelian varieties in Artin-Schreier extensions. Trans. Amer. Math. Soc. 368 (2016) 8553-8595.
Abstract, references, and article information   
View Article: PDF

[9] Blake Mackall, Steven J. Miller, Christina Rapti and Karl Winsor. Lower-Order Biases in Elliptic Curve Fourier Coefficients in Families. Contemporary Mathematics 663 (2016) 223-238.
Book volume table of contents   
View Article: PDF

[10] Jennifer S. Balakrishnan, J. Steffen Müller and William A. Stein. A $p$-adic analogue of the conjecture of Birch and Swinnerton-Dyer for modular abelian varieties. Math. Comp. 85 (2016) 983-1016.
Abstract, references, and article information   
View Article: PDF

[11] Kathrin Bringmann, Michael H. Mertens and Ken Ono. $p$-adic properties of modular shifted convolution Dirichlet series. Proc. Amer. Math. Soc. 144 (2016) 1439-1451.
Abstract, references, and article information   
View Article: PDF

[12] Tim Dokchitser and Vladimir Dokchitser. Local invariants of isogenous elliptic curves. Trans. Amer. Math. Soc. 367 (2015) 4339-4358.
Abstract, references, and article information   
View Article: PDF

[13] Barry Mazur and Karl Rubin. Selmer companion curves. Trans. Amer. Math. Soc. 367 (2015) 401-421. MR 3271266.
Abstract, references, and article information   
View Article: PDF

[14] Stefano Vigni. Heegner points and Jochnowitz congruences on Shimura curves. Proc. Amer. Math. Soc. 142 (2014) 4113-4126. MR 3266982.
Abstract, references, and article information   
View Article: PDF

[15] Xavier Guitart and Marc Masdeu. Elementary matrix decomposition and the computation of Darmon points with higher conductor. Math. Comp. 84 (2015) 875-893.
Abstract, references, and article information   
View Article: PDF

[16] Wei Zhang. Automorphic period and the central value of Rankin-Selberg L-function. J. Amer. Math. Soc. 27 (2014) 541-612.
Abstract, references, and article information   
View Article: PDF

[17] Xavier Guitart, Victor Rotger and Yu Zhao. Almost totally complex points on elliptic curves. Trans. Amer. Math. Soc. 366 (2014) 2773-2802.
Abstract, references, and article information   
View Article: PDF

[18] L. V. Dieulefait, M. Mink and B. Z. Moroz. On an elliptic curve defined over $\mathbb{Q}(\sqrt{-23})$. St. Petersburg Math. J. 24 (2013) 575-589.
Abstract, references, and article information   
View Article: PDF

[19] William Stein and Christian Wuthrich. Algorithms for the arithmetic of elliptic curves using Iwasawa theory. Math. Comp. 82 (2013) 1757-1792.
Abstract, references, and article information
View Article: PDF

[20] Hui Xue. The derivative of an incoherent Eisenstein series. Trans. Amer. Math. Soc. 364 (2012) 3311-3327.
Abstract, references, and article information   
View Article: PDF

[21] Werner Bley. Numerical evidence for the equivariant Birch and Swinnerton-Dyer conjecture (Part II). Math. Comp. 81 (2012) 1681-1705.
Abstract, references, and article information   
View Article: PDF

[22] The regulator map and elliptic curves. II. CRM Monograph Series 11 (2011) 69-74.
Book volume table of contents
View Article: PDF

[23] Spencer J. Bloch. Higher Regulators, Algebraic $K$-Theory, and Zeta Functions of Elliptic Curves. CRM Monograph Series 11 (2011) MR MR1760901.
Book volume table of contents

[24] A regulator formula. CRM Monograph Series 11 (2011) 87-93.
Book volume table of contents
View Article: PDF

[25] The dilogarithm function. CRM Monograph Series 11 (2011) 43-49.
Book volume table of contents
View Article: PDF

[26] Elements in $K_2(E)$ of an elliptic curve $E$. CRM Monograph Series 11 (2011) 75-85.
Book volume table of contents
View Article: PDF

[27] Tamagawa numbers. Continued. CRM Monograph Series 11 (2011) 15-21.
Book volume table of contents
View Article: PDF

[28] Introduction. CRM Monograph Series 11 (2011) 1-7.
Book volume table of contents
View Article: PDF

[29] Tamagawa numbers. CRM Monograph Series 11 (2011) 9-13.
Book volume table of contents
View Article: PDF

[30] A theorem of Borel and its reformulation. CRM Monograph Series 11 (2011) 29-34.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 101 found      Go to page: 1 2 3 4